# SDR IPXA1570555

- Difficulty date: December 7, 2011
- Submitted: December 9, 2011
- Operation: Air carrier
- Aircraft: N445UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27390
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Transmitter
- Part number: 18166915
- Part serial: 0751A
- Condition: Malfunctioned
- Location: L/E Slats
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L/E SLAT DISAGREE FROM FLAPS 1 TO FLAPS UP.  DIS NOT CLEAR WITH ALT SLATS.  LANDED WITH ALT FLAPS 20 FOUND CODE 331 AT FSEU FIM 27-51-815-805, FIG 104.    ACCOMPLISHED FIM 27-51-00 AND REPLACED L/E SLAT POSITION TRANSMITTER.
